# SDR USAA2011041291466

- Difficulty date: March 28, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472188204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S4 - LEVEL 2 GALVANIC CORROSION ON FLOORBEAM BETWEEN FR67 + 18 INCHES TO FR69, Y1162.  REPLACED FLOORBEAM BETWEEN FR67 + 18 INCHES TO FR69, Y1162 IAW A319 SRM 51-72-11 & AIRBUS DRAWING D53472000.
